# SDR HALA2019050900237

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 25,469 hours, 20,638 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

OPEN - HEAT DAMAGE IN APU COMPARTMENT ENCLOSURE FWD TOP RT AFT RT.  REPAIR IN WORK.
